American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] A. R. Sourour. On the isometries of $L^p \left( {\Omega ,X} \right)$. Bull. Amer. Math. Soc. 83 (1977) 129-130. MR 0425604.
Abstract, references, and article information   
View Article: PDF

[2] Richard M. Aron and Martin Schottenloher. Compact holomorphic mappings on Banach spaces and the approximation property. Bull. Amer. Math. Soc. 80 (1974) 1245-1249. MR 0355594.
Abstract, references, and article information   
View Article: PDF

[3] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF

[4] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information   
View Article: PDF

[5] João B. Prolla. Weighted approximation of continuous functions. Bull. Amer. Math. Soc. 77 (1971) 1021-1024. MR 0290014.
Abstract, references, and article information   
View Article: PDF

[6] Marvin Rosenblum and James Rovnyak. The factorization problem for nonnegative operator valued functions. Bull. Amer. Math. Soc. 77 (1971) 287-318. MR 0273437.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1